International Journal of Statistics and Applied Mathematics
2018, Vol. 3, Issue 3, Part C
A view on rb-convergence in multiset topological spacesAuthor(s):
B Amudhambigai, G Vasuki and N SanthiyaAbstract:
This paper deals with the concepts of regular b-closed M-sets and regular b-continuous M-set functions are studied with necessary examples. Also the concepts of rb-convergence to a point, rb-accumulates to a point, rb-S-closed M-spaces are studied and some interesting properties are discussed. Finally, sequence of rb-convergence and rb-Hausdorff M-spaces are discussed.Pages: 226-230 | Views: 839 | Downloads: 15Download Full Article: Click Here
How to cite this article:
B Amudhambigai, G Vasuki, N Santhiya. A view on rb-convergence in multiset topological spaces. Int J Stat Appl Math 2018;3(3):226-230.